# SDR AALA201507089005

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 39,586 hours, 26,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 079123
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTING IN FWD CABIN LOOSE.  R & R EXIT LIGHTING HOUSING ASSEMBLY LENS IN FWD GALLEY & CABIN ON CLOSET TRIM NEAR L1 DOOR, OPERATIONS CHECKED GOOD IAW AMM 33-51-18.
